The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Type

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 48.

Howison, Sam and Oliver, James (2003) A free boundary problem arising in a model for shallow water entry at small deadrise angles. European Journal of Applied Mathematics . (In Press)

Doshi, P. and Cohen, I. and Zhang, W. W. and Siegel, M. and Howell, P. D. and Basaran, O. A. and Nagel, S. R. (2003) Persistence of memory in drop breakup: the breakdown of universality. Science, 302 . pp. 1186-1188.

Hambly, B. M. and Meinshausen, N. (2003) Monte Carlo methods for the valuation of multiple exercise options. Mathematical Finance . (In Press)

Howell, P. D. and Siegel, M. (2003) The evolution of a slender non-axisymmetric drop in an extensional flow. Journal of Fluid Mechanics . (Submitted)

Ball, J. M. and Schryvers, D. (2003) The analysis of macrotwins in NiAl martensite. Journal de Physique IV, 112 . pp. 159-162.

Kozyreff, G. and Wake, G. and Ockendon, H. and Sumner, R. M. W. (2003) Core bulk of wool fibres as a function of their curvature and diameter. Physics Letters A, 314 (5-6). pp. 428-433.

Howison, Sam and Rafailidis, Avraam and Rasmussen, Henrik (2003) On the pricing and hedging of volatility derivatives. Applied Mathematical Finance . (In Press)

Kozyreff, G. and Chapman, S. J. and Tlidi, M. (2003) Interaction of two modulational instabilities in a semiconductor resonator. Physical Review E, 68 (1). 015201. ISSN 1063-651X

Chapman, S. J. and King, J. R. (2003) The selection of Saffman-Taylor fingers by kinetic undercooling. Journal of Engineering Mathematics, 46 (1). pp. 1-32. ISSN 0022-0833

Henderson, Vicky and Hobson, David and Howison, Sam and Kluge, Tino (2003) A comparison of option prices under different pricing measures in a stochastic volatility model with correlation. Review of Derivatives Research . (In Press)

Boullay, Philippe and Schryvers, D. and Ball, J. M. (2003) Nano-structures at martensite macrotwin interfaces in $Ni_{65}Al_{35}$. Acta Materialia, 51 (5). pp. 1421-1436.

Flynn, E. V. and Redmond, J. (2003) Application of covering techniques to families of curves. Journal of Number Theory, 101 . pp. 376-397. ISSN 0022-314X

Alarcon, T. and Byrne, H. M. and Maini, P. K. (2003) A cellular automaton model for tumour growth in inhomogeneous environment. Journal of Theoretical Biology, 225 (2). pp. 257-274.

Schnell, S. and Maini, P. K. (2003) A century of enzyme kinetics. Should we believe in the Km and vmax estimates? Comments in Theoretical Biology, 8 (2-3). pp. 169-187.

Joyce, Dominic (2003) Constant Scalar Curvature Metrics on Connected Sums. International Journal of Mathematics and Mathematical Sciences, 7 . pp. 405-450.

Fowler, A. C. and Yang, Xinshe (2003) Dissolution/precipitation mechanisms for diagenesis in sedimentary basins. J. Geophys. Res., 108 (B10).

Monoyios, Michael (2003) Efficient option pricing with transaction costs. Journal of Computational Finance, 7 (1). pp. 107-128.

Korobeinikov, A. and Maini, P. K. and Walker, M. J. (2003) Estimation of effective vaccination rate for pertussis in New Zealand as a case study. Journal of Theoretical Biology, 224 (2). pp. 269-275.

Baker, Ruth E. and Schnell, S. and Maini, P. K. (2003) Formation of vertebral precursors: Past models and future predictions. Journal of Theoretical Medicine, 5 (1). pp. 23-35.

Hambly, B. M. and Kumagai, T. (2003) Heat kernel estimates for symmetric random walks on a class of fractal graphs and stability under rough isometries,. Proceedings of Symposia in Pure Mathematics . (In Press)

Chapman, S. J. and Heron, D. R. (2003) A hierarchy of models for superconducting thin films. SIAM Journal of Applied Mathematics, 63 (6). pp. 2087-2127. ISSN 0036-1399

Maini, P. K. (2003) How the mouse got its stripes. PNAS, 100 (17). pp. 9656-9657.

Maini, P. K. and Crampin, E. J. and Madzvamuse, A. and Wathen, A. J. and Thomas, R. D. K. (2003) Implications of domain growth in morphogenesis. In Mathematical Modelling & Computing in Biology and Medicine, Proceedings 5th ECMTB Conference 2002 (ed. V. Cappasso), n/a (n/a). pp. 67-73.

Fowler, A. C. and Howell, P. D. (2003) Intermittency in the transition to turbulence. SIAM Journal on Applied Mathematics, 63 (4). pp. 1184-1207.

Heath-Brown, D. R. and Tolev, D. I. (2003) Lagrange's four squares theorem with one prime and three
almost--prime variables.
Journal für die reine und angewandte Mathematik, 558 . pp. 159-224.

Fowler, A. C. and O'Brien, S. B. G. (2003) Lithospheric failure on Venus. Proc. R. Soc. A, 459 . pp. 2663-2704.

Moroz, Irene M. (2003) The Malkus–Robbins dynamo with a linear series motor. International Journal of Bifurcation and Chaos, 13 (1). pp. 147-161.

Howell, P. D. and Breward, C. J. W. (2003) Mathematical modelling of the overflowing cylinder experiment. Journal of Fluid Mechanics, 474 . pp. 275-298.

Gatenby, R. A. and Maini, P. K. (2003) Mathematical oncology: Cancer summed up [Concepts article]. Nature, 421 (6921). p. 321.

Madzvamuse, A. and Wathen, A. J. and Maini, P. K. (2003) A moving grid finite element method applied to a model biological pattern generator. Journal of Computational Physics, 190 (2). pp. 478-500.

Madzvamuse, A. and Thomas, R. D. K. and Sekimura, T. and Wathen, A. J. and Maini, P. K. (2003) The moving grid finite element method applied to biological problems, In Morphogenesis and Pattern Formation in Biological Systems: Experiments and Models. Proceedings of Chubu 2002 Conference (T. Sekimura, S. Noji, N. Ueno and P.K. Maini, eds), Springer-Verlag Tokyo, N/A (N/A). pp. 59-65.

Breward, C. J. W. and Byrne, H. M. and Lewis, C. E. (2003) A multiphase model describing vascular tumour growth. Bulletin of Mathematical Biology, 65 . pp. 609-640.

Bruin, N. and Flynn, E. V. (2003) N-covers of hyperelliptic curves. Mathematical Proceedings of the Cambridge Philosophical Society (134). pp. 397-405. ISSN 0305-0041

Bakstein, David and Howison, Sam (2003) A non-arbitrage liquidity model with observable parameters for derivatives. Mathematical Finance . (Submitted)

Fowler, A. C. (2003) On the rheology of till. Ann. Glaciol., 37 . pp. 55-59.

Page, K. and Maini, P. K. and Monk, N. A. M. (2003) Pattern formation in spatially heterogeneous Turing reaction-diffusion models. Physica D, 181 (1-2). pp. 80-101.

Fowler, A. C. and Kalamangalam, G. P. (2003) Periodic breathing at high altitude. IMA J. Appl. Math. Med. Biol., 19 (4). pp. 293-313.

Nijhout, H. F. and Maini, P. K. and Madzvamuse, A. and Wathen, A. J. and Sekimura, T. (2003) Pigmentation pattern formation in butterflies: experiments and models. C.R. Biologies, 326 (8). pp. 717-727.

Sekimura, T. and Madzvamuse, A. and Wathen, A. J. and Maini, P. K. (2003) Pigmentation pattern formation in the buttery wing of Papilio dardanus. Mathematical Modelling & Computing in Biology and Medicine, Proceedings 5th ECMTB Conference 2002 (ed. V. Cappasso), n/a (n/a). pp. 558-563.

Hambly, B. M. and Lapidus, M. L. (2003) Random fractal strings: their zeta functions, complex dimensions and spectral asymptotics. Transactions of the American Mathematical Society . (In Press)

Hambly, B. M. and Jordan, J. H. (2003) A random hierarchical lattice: the series-parallel graph and its properties. Advances in Applied Probability . (In Press)

Chernova, A. A. and Armitage, J. P. and Maini, P. K. (2003) Response kinetics of tethered bacteria to stepwise changes in nutrient concentration. BioSystems, 1-2 (71). pp. 51-59.

Fowler, A. C. (2003) Rheology of subglacial till. J. Glaciol., 48 (163). pp. 631-632.

Joyce, Dominic (2003) Singularities of special Lagrangian fibrations and the SYZ Conjecture. Communications in Analysis and Geometry, 11 . pp. 859-907.

Joyce, Dominic (2003) Special Lagrangian submanifolds with isolated conical singularities. IV. Desingularization, obstructions and families. Annals of Global Analysis and Geometry . (In Press)

Joyce, Dominic (2003) Special Lagrangian submanifolds with isolated conical singularities. V. Survey and applications. Journal of Differential Geometry, 63 . pp. 279-347.

Howell, P. D. (2003) Surface-tension-driven flow on a moving curved surface. Journal of Engineering Mathematics, 45 . pp. 283-308.

Joyce, Dominic (2003) U(1)-invariant special Lagrangian 3-folds in ${\mathbb C}^3$ and special Lagrangian fibrations. Turkish Journal of Mathematics, 27 . pp. 99-114.

This list was generated on Mon Sep 22 06:14:39 2014 BST.